MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES PR SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number D97130F5
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the d97130f5 bipolar pacing catheter was unable to pace during use.When the catheter was replaced, the problem was solved.There were no patient complications reported.
 
Additional Manufacturer Narrative
Our product evaluation lab received one bipolar pacing catheter with detached monoject 1.3 cc volume limited syringe at gate valve.The customer report of pacing issue was confirmed.Continuity testing found that a short condition occurred around catheter tip.The balloon inflated clear and concentric and remained inflated for more than 5 minutes without leakage.No visible damage was observed from the catheter body, balloon, and windings.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
An engineering evaluation was completed to assess for any manufacturing related processes which could be correlated to the complaint.The reported issue was able to be confirmed through objective evidence from the product evaluation.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.A device history record review was completed and documented that device met all specifications upon distribution.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key20548857
Report Number2015691-2024-08152
Device Sequence Number12627427
Product Code DYG
UDI-Device Identifier00690103150438
UDI-Public(01)00690103150438(17)250612(11)230613(10)65100751
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K822723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2025
Device Model NumberD97130F5
Device Lot Number65100751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date10/28/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown